Volume 23, No 2, 2016

V. A. Voblyi
Enumeration of labeled connected graphs with given order and number of edges
P. 5-20

A. V. Kel’manov, S. A. Khamidullin, and V. I. Khandeev
A fully polynomial-time approximation scheme for a sequence 2-cluster partitioinig problem
P. 21-40

Yu. V. Kovalenko
On complexity of optimal recombination for flowshop scheduling problems
P. 41-62

A. Yu. Krylatov
Network flow assignment as a fixed point problem
P. 63-87

D. P. Pokrasenko
On the maximal component algebraic immunity of vectorial Boolean functions
P. 88-99

G. Sh. Tamasyan, E. V. Prosolupov, and T. A. Angelov
Comparative study of two fast algorithms for projecting a point to the standard simplex
P. 100-123

 © Sobolev Institute of Mathematics, 2015